Changes In The Menstrual Cycle After A Miscarriage?

Illustration of Changes In The Menstrual Cycle After A Miscarriage?
Illustration: Changes In The Menstrual Cycle After A Miscarriage? post.greatist.com

, I want to ask A little story first ya14 October 2019 I had a miscarriage and had to curette, 2 days after curettage the blood was clean, a week later I control and my uterus was declared clean 20 November 2019 I already had my first menstruation, 17 December menstruation 2 and menstruation 3 I February 13, 2020 the cycle to 59 days, which is usually the 28th cycle Is it normal?

1 Answer:

Hi Risti,

Changes in the time span between menstrual cycles after a miscarriage are quite natural. Because the body and uterus will need time to return to a state like before pregnancy so that there can be changes in the cycle. Cycle changes that occur are generally only temporary and will gradually return to normal after a few cycles.

However, the adjustment cycle is normal if there are no complaints that accompany it. If you are worried about changes in your menstrual cycle or have complaints related to your menstruation, it would be better if you consult directly with your doctor to ascertain the cause of the condition so that appropriate treatment steps can be given.

May be useful,

dr. Budiono

: by

Related Question

The Cause Of Headaches When Shocked When Sleeping?

The Cause Of Headaches When Shocked When Sleeping?

(2 years ago)

Hello … wr.wb., I want to ask why when I was sleeping and then there was someone who woke me up by screaming or shocking me when he was awake when my head got so painful at t...

Causes Of Using Marijuana?

Causes Of Using Marijuana?

(2 years ago)

I want this, my friend, this is the first time he uses marijuana so he wants to apply for a job so the place where he applies, he has to test whether his body says positive or nega...

The Side Effects Of Pulmonary Fibrosis Treatment Are Prolonged?

The Side Effects Of Pulmonary Fibrosis Treatment Are Prolonged?

(2 years ago)

, my husband has pulmonary fibrosis, but yesterday the left side had a bit lost its spots, but taking medicine for more than 1 year, what do you do? will it interfere with his heal...

Leave a Reply

Your email address will not be published.